# SDR 2007UALA03695

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF UPPER FUSELAGE ONE INCH ABOVE STRINGER 3 AND ONE INCH AFT OF STA 287 HAS A SCRATCH .001 TO .003 DEEP AND APPROXIMATELY ONE INCH LONG.  MAJOR REPAIR ACCOMPLISHED:  CUT DAMAGED AREA.  ACCOMPLISHED NDT & INSURANCE CUT.  FABRCIATED & INSTALLED EXTERNAL DOUBLER REPAIR.
